Currently browsing: Items authored or edited by Silvia Barbina

6 items in this list.
Generated on Fri May 7 18:59:59 2021 BST.

Jump to:

Journal Item

Journal ItemTo Top

Barbina, Silvia and Casanovas, Enrique (2019). Model theory of Steiner triple systems. Journal of Mathematical Logic, 20(2), article no. 2050010.

Barbina, Silvia and Zambella, Domenico (2012). Generic expansions of countable models. Notre Dame Journal of Formal Logic, 53(4) pp. 511–523.

Barbina, Silvia and Zambella, Domenico (2010). A viewpoint on amalgamation classes. Commentationes Mathematicae Universitatis Carolinae, 51(4) pp. 681–691.

Barbina, S. (2007). Reconstruction of classical geometries from their automorphism group. Journal of the London Mathematical Society, 75(2) pp. 298–316.

Barbina, Silvia and Macpherson, Dugald (2007). Reconstruction of homogeneous relational structures. Journal of Symbolic Logic, 72(3) pp. 792–802.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0